# SDR FDKA200612373

- Difficulty date: December 23, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 45,839 hours, 56,528 cycles
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 5009984C
- Part serial: 1702
- Condition: Dirty
- Location: Engine
- Part time: 399 hours, 426 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM 6210 ORF-JFK (0708 PHX LCL).  A/C RETURNED TO THE FIELD DUE TO NR 1 ENGINE SURGES IN FLIGHT.  PILOT DECLARED AN EMERGENCY.  MX REMOVED AND REPLACED FUEL FILTERS ON BOTH ENGINES.
